# SDR DALA2017072605696

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 184 BETWEEN BEAMS 5 AND 6, AT THE L1 DOOR. THE INTERCOSTAL WAS REPLACED IAW SRM 51-10-2, 51-30-2 , 51-30-5, AND DWG  9955763, REV K.
